Just read a recent post regarding someone who notices his hair thickens and thins and thickens again. I’ve noticed that for years and just assumed it was from Rogaine. That it was either synch shedding which happened after first using the drug and just continued through the years or that at times realized I’ve been missing areas and after reapplying those areas came back. But again that was Rogaine not Propecia which the previous post was on. Wonder if other minox users noticed this.
After reading your reply made me wonder if TE tends to reoccur in people. It would make sense if it is in response to a stress. People who have physical ailments in response to stress tend to have the same physical responses repeat throughout their life. I wouldn’t be surprised if some people are predisposed to TE under stress. Just as some develop IBS that comes and goes.. acid reflux.. back pain.. IF TE happened once it will probably happen again under stress.
Thanks for your comments. I’m posting this to hopefully get other readers to share their experience with back and forth shedding from minoxidil, as you describe.
To put this all together, a good relationship with a doctor is a good idea. Yes, telogen effluvium can reoccur in some people. See eMedicine for more info.